# SDR AALA202409129220

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 44,799 hours, 18,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 225589
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK M1670 FAILED ACCORDING TO WORK CARD 08T21033001. REMOVE AND REPLACED BATTERY PACK. OPERTIONAL CHECK GOOD. PER 33-51-06.
